# SDR CALA2024012900249

- Difficulty date: January 26, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N66056
- Make and model: Boeing 767424ER
- Aircraft serial: 29451
- Aircraft time: 88,816 hours, 12,627 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 1921
- Condition: Faulted
- Location: Fuel Boost
- Part time: 726,560 hours, 703,768 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT AFT FUEL PUMP FAILED IN FLIGHT DEFECTS NOTED. REF FIM 28-22 FAULT TREE 819. ACCOMPLISHED IDT REQUIREMENTS OF CDCCL BONDING JUMPER SAFETY AND SECURITY. ELECTRICAL BONDING RESISTANCE CHECK WITHIN LIMITS IAW AMM TASK 28-22-03-404-074, AMM TASK 28-22-03-706-014. RIGHT AFT FUEL PUMP. DURING T/S SHOOTING FOUND GFI RELAY K10702 IN P141 PANEL POPPED, R&R RT AFT FUEL BOOST PUMP.  REF AMM 28-22-03.  OPS AND LEAK IDT BONDING JUMPER INSTALLATION AND BONDING RESISTANCE CHECK REMOVED AND REPLACED GFI RELAY K10702 REF AMM TASK IDT BONDING JUMPER INSTALLATION AND BONDING RESISTANCE CHECKS RESET IT AND OPS CHECKED R AFT PUMP WITH TOTAL FUEL OF 112K CHECKS NOT ACCOMPLISHED AT THIS TIME. PARTS USED: STILL REQUIRED. 28-22-18-400-801. INSPECTION REQUIRED FOR OPS CHECK. STILL REQUIRED.POUNDS FOR 10 MINUTES WITHOUT FAILURE AND NO PRESSURE LIGHT 76-2821-9-9001,QTY :1 ILLUMINATING DURING OPERATION, TESTED MULTIPLE TIMES WITH NO ADD EMP:U383580 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1928071  SN OFF 1921 PUMP, AY-MAIN T  OFF 76-2821-9-9001 1921 ON 76-2821-9-9001 0602 PERFORMED OPERATIONAL CHECK OF GFI RELAY K10702 REF AMM TASK 28-22-00-715-696. OPS CHECK GOOD. ACCOMPLISHED IDT REQUIREMENTS OF GFI RELAY K10702.ALI REQUIREMENTS MET IAW AMM TASK 28-22-00-715-696. LEAK AND OPS CK GOOD
